Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 143, Number 1

Affine varieties with exotic models
Zbigniew Jelonek.
Proc. Amer. Math. Soc. 143 (2015), 1-4
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272725
Gorenstein injective covers and envelopes over noetherian rings
Edgar E. Enochs and Alina Iacob.
Proc. Amer. Math. Soc. 143 (2015), 5-12
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272726
Local algebraic approximation of semianalytic sets
M. Ferrarotti, E. Fortuna and L. Wilson.
Proc. Amer. Math. Soc. 143 (2015), 13-23
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272727
On Parametrization, optimization and triviality of test configurations
Yuji Odaka.
Proc. Amer. Math. Soc. 143 (2015), 25-33
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272728
Free but not recursively free arrangements
M. Cuntz and T. Hoge.
Proc. Amer. Math. Soc. 143 (2015), 35-40
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272729
A tree-free group that is not orderable
Shane O Rourke.
Proc. Amer. Math. Soc. 143 (2015), 41-43
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272730
Standard components of a Krull-Schmidt category
Shiping Liu and Charles Paquette.
Proc. Amer. Math. Soc. 143 (2015), 45-59
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272731
On the representation type of a projective variety
Rosa M. Miró-Roig.
Proc. Amer. Math. Soc. 143 (2015), 61-68
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272732
Positive Gorenstein ideals
Grigoriy Blekherman.
Proc. Amer. Math. Soc. 143 (2015), 69-86
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272733
$F$-invariants of diagonal hypersurfaces
Daniel J. Hernández.
Proc. Amer. Math. Soc. 143 (2015), 87-104
Abstract, references and article information
Full-text PDF
MathSciNet review: 3272734
On the Eisenbud-Green-Harris conjecture
Abed Abedelfatah.
Proc. Amer. Math. Soc. 143 (2015), 105-115
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272735
On minimal non-elementary Lie algebras
David A. Towers.
Proc. Amer. Math. Soc. 143 (2015), 117-120
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272736
Bounds for the multiplicity of Gorenstein algebras
Sabine El Khoury, Manoj Kummini and Hema Srinivasan.
Proc. Amer. Math. Soc. 143 (2015), 121-128
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272737
Construction of pathological Gâteaux differentiable functions
Robert Deville, Milen Ivanov and Sebastián Lajara.
Proc. Amer. Math. Soc. 143 (2015), 129-139
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272738
Topological conditional entropy for amenable group actions
Xiaoyao Zhou, Yaqing Zhang and Ercai Chen.
Proc. Amer. Math. Soc. 143 (2015), 141-150
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272739
On integrals of eigenfunctions over geodesics
Xuehua Chen and Christopher D. Sogge.
Proc. Amer. Math. Soc. 143 (2015), 151-161
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272740
A note on the lifespan of solutions to the semilinear damped wave equation
Masahiro Ikeda and Yuta Wakasugi.
Proc. Amer. Math. Soc. 143 (2015), 163-171
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272741
A characterization of balls through optimal concavity for potential functions
Paolo Salani.
Proc. Amer. Math. Soc. 143 (2015), 173-183
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272742
A generalization of a Brafman-Bailey type identity
Heng Huat Chan and Yoshio Tanigawa.
Proc. Amer. Math. Soc. 143 (2015), 185-195
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272743
An entire function with no fixed points and no invariant Baker domains
Walter Bergweiler.
Proc. Amer. Math. Soc. 143 (2015), 197-202
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272744
Smooth gluing of group actions and applications
Kiran Parkhe.
Proc. Amer. Math. Soc. 143 (2015), 203-212
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272745
On lifting the approximation property from a Banach space to its dual
Åsvald Lima.
Proc. Amer. Math. Soc. 143 (2015), 213-217
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272746
On proper holomorphic mappings among irreducible bounded symmetric domains of rank at least $2$
Sui-Chung Ng.
Proc. Amer. Math. Soc. 143 (2015), 219-225
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272747
Trace theorems: critical cases and best constants
Michael Ruzhansky and Mitsuru Sugimoto.
Proc. Amer. Math. Soc. 143 (2015), 227-237
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272748
A Liouville-type Theorem on half-spaces for sub-Laplacians
Alessia E. Kogoj.
Proc. Amer. Math. Soc. 143 (2015), 239-248
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272749
Eigenvalues for a fourth order elliptic problem
Lingju Kong.
Proc. Amer. Math. Soc. 143 (2015), 249-258
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272750
Symplectic actions on compact manifolds
Sol Schwartzman.
Proc. Amer. Math. Soc. 143 (2015), 259-263
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272751
A symplectic functional analytic proof of the conformal welding theorem
Eric Schippers and Wolfgang Staubach.
Proc. Amer. Math. Soc. 143 (2015), 265-278
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272752
Hadamard differentiability via Gâteaux differentiability
Luděk Zajíček.
Proc. Amer. Math. Soc. 143 (2015), 279-288
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272753
Group-extended Markov systems, amenability, and the Perron-Frobenius operator
Johannes Jaerisch.
Proc. Amer. Math. Soc. 143 (2015), 289-300
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272754
Projections in duals to Asplund spaces made without Simons’ lemma
Marek Cúth and Marián Fabian.
Proc. Amer. Math. Soc. 143 (2015), 301-308
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272755
Necessary conditions of solvability and isoperimetric estimates for some Monge-Ampère problems in the plane
Cristian Enache.
Proc. Amer. Math. Soc. 143 (2015), 309-315
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272756
Trace asymptotics for $C^{∗}$-algebras from Smale spaces
D. B. Killough and I. F. Putnam.
Proc. Amer. Math. Soc. 143 (2015), 317-325
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272757
The Myhill property for cellular automata on amenable semigroups
Tullio Ceccherini-Silberstein and Michel Coornaert.
Proc. Amer. Math. Soc. 143 (2015), 327-339
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272758
On the genus of meromorphic functions
Vicente Muñoz and Ricardo Pérez Marco.
Proc. Amer. Math. Soc. 143 (2015), 341-351
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272759
Regularity equivalence of the Szegö projection and the complex Green operator
Phillip S. Harrington, Marco M. Peloso and Andrew S. Raich.
Proc. Amer. Math. Soc. 143 (2015), 353-367
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272760
Ricci flow and curvature on the variety of flags on the two dimensional projective space over the complexes, quaternions and octonions
Man-Wai Cheung and Nolan R. Wallach.
Proc. Amer. Math. Soc. 143 (2015), 369-378
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272761
Representations whose minimal reduction has a toric identity component
Claudio Gorodski and Alexander Lytchak.
Proc. Amer. Math. Soc. 143 (2015), 379-386
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272762
Curvatures of typical convex bodies— the complete picture
Rolf Schneider.
Proc. Amer. Math. Soc. 143 (2015), 387-393
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272763
Groups and fields with $\operatorname{NTP}_{2}$
Artem Chernikov, Itay Kaplan and Pierre Simon.
Proc. Amer. Math. Soc. 143 (2015), 395-406
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272764
Superboolean rank and the size of the largest triangular submatrix of a random matrix
Zur Izhakian, Svante Janson and John Rhodes.
Proc. Amer. Math. Soc. 143 (2015), 407-418
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272765
On Iterated Function Systems with place-dependent probabilities
Balázs Bárány.
Proc. Amer. Math. Soc. 143 (2015), 419-432
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272766
Convex hulls of planar random walks with drift
Andrew R. Wade and Chang Xu.
Proc. Amer. Math. Soc. 143 (2015), 433-445
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272767
Generalized crossing changes in satellite knots
Cheryl Jaeger Balm.
Proc. Amer. Math. Soc. 143 (2015), 447-458
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3272768